# SDR UPS06847158

- Difficulty date: June 15, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 80,092 hours, 25,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DC853B007004
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SEAT TRACK GOUGED AT FS 880 RBL 46 IN MAIN CARGO DECK.  CUT OUT DAMAGED SEAT TRACK AT STA 880 RBL 46 IAW SRM 53-02-03 FIG 006D.  DRILLED UP AND INSTALLED SEAT TRACK PLUG AT STA 880 RBL 46 IAW SRM 51-3-0.
